# SDR R61A201708080596

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT OTBD FLOOR SUPPORT AT FRAMES 84 - 85.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-41-02, AND 51-43-04.
